| Model Number |
2088TC/65 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission noted that the right ventricular (rv) lead exhibited noise oversensing resulted in pacing inhibition.In-clinic lead assessment and programming changes were suggested; no changes or intervention were reported.The patient condition was not known.